Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Just started accutane 4 days ago, the day after I started just my luck I came down with what started out as slight sore throat but then turned into laryngitis, horrible sore throat, painful chest and throat, wicked cough... so I got that, then add on body pains and some minor nose bleeds from accutane i guess. been so fatigued and and sickly, (accutane+flu/strep whatever i have) it really sucks. This morning while getting ready for work, I nearly fainted in the shower then vomited after getting out. Monday I had to go home early. I've been miserable... and i bit my lip eating dinner last night. when it rains, it pours. cry.gif

blah

tell me something good.

Share this post


Link to post
Share on other sites

Take care of your health man. Check with your derm , if you should stilll be on tane or want to stop for a while.

I do not think nose bleeds can come within 4 days from tane, so it might be due to your other health problems.

Take off from work, relax over the holidays, even stop accutane till your health becomes normal,then start tane again in the brand new year.

How does that sound smile.gif

Chill dude, it is the year end, your share of bad luck for the year has to be finished before Jan 1st, thats why your getting all fucked up in the last 2 weeks...

Share this post


Link to post
Share on other sites

Awww sad.gif If it makes you feel any better, I've had laryngitis for a week now, plus a yucky head cold, while on Accutane... so I definitely know how you feel! Someone told me you're supposed to stop Accutane when you get sick, but my derm never told me anything about it, plus I went to get my blood test done last week and the nurses knew I was sick and didn't say a thing. So I'm still taking mine!

Get well soon!

Mae

Share this post


Link to post
Share on other sites

Thanks for the advice everyone, I think I will take a break from accutane until this funk I got now goes away. It's weird because I usually never get sick. I went to the doctor today and got some good meds to make me better.

oh and I'm not a dude. tongue.gif

Share this post


Link to post
Share on other sites

"Every man is safe within his universe." - Nietzsche

That is one of the mantras I repeat to myself when I am upset. I hope it works for you.

I am really sorry that you are having this experience. It might not be a bad idea to take a quick hiatus from the Accutane until you regain your physical strength. I actually stopped taking Accutane for two months with little negative side effects so a the lapse of a week or so shouldn't do anything detrimental.

I hope you feel better. Get a lot of sleep. Watch good movies. Eat chicken noodle soup and have someone around to cuddle you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×